0
Articles |

Trazodone-related exercise-induced nonsustained ventricular tachycardia. FREE TO VIEW

R N Vitullo; J M Wharton; N B Allen; E L Pritchett
Chest. 1990;98(1):247-248. doi:10.1378/chest.98.1.247
Text Size: A A A
Published online

Abstract

A 79-year-old woman in the course of a syncope evaluation is shown to have a trazodone-related cardiac arrhythmia confirmed by drug rechallenge. This nontricyclic antidepressant should be considered as potentially arrhythmogenic despite its generally favorable cardiovascular profile.


This article is only available in the PDF format. Download the PDF

Figures

Tables

References

NOTE:
Citing articles are presented as examples only. In non-demo SCM6 implementation, integration with CrossRef’s "Cited By" API will populate this tab (http://www.crossref.org/citedby.html).

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging & repositioning the boxes below.

Find Similar Articles
CHEST Journal Articles
Guidelines
  • CHEST Journal
    Print ISSN: 0012-3692
    Online ISSN: 1931-3543